# SDR SIMA20131031002

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 24,084 hours, 21,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT APPEARS TO NOT BE CHARGING, NO RED CHARGE LIGHT.  R & R COCKPIT FLASHLIGHT ASSY, OPS CHECKED GOOD IAW AMM.
